On the complexity of many faces in arrangements of circles


Journal Article

The many-faces problem for arrangements of circles in the plane was studied. The complexity of many faces and the algorithmic problem arised in a variety of problems including three-dimensional arrangements. The improved bounds on the complexity of m distinct faces in an arrangement of n circles were obtained. The bounds coincide with the best known bounds for the number of incidences between m points and n circles.

Duke Authors

Cited Authors

  • Agarwal, PK; Aronov, B; Sharir, M

Published Date

  • January 1, 2001

Published In

Start / End Page

  • 74 - 83

International Standard Serial Number (ISSN)

  • 0272-5428

Citation Source

  • Scopus